# SDR ASOA051071

- Difficulty date: December 7, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S1868
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN MCN, THE PASSENGER DOOR EXIT PLACARD WAS FOUND TO NEEDING REPLACEMENT.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR EXIT PLACARD.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
